Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Existence of solutions of differential equations in Banach space


Author: William J. Knight
Journal: Bull. Amer. Math. Soc. 80 (1974), 148-149
MSC (1970): Primary 34G05; Secondary 47H10
DOI: https://doi.org/10.1090/S0002-9904-1974-13395-1
MathSciNet review: 0335992
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34G05, 47H10

Retrieve articles in all journals with MSC (1970): 34G05, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13395-1